# SDR FDEA201311192827

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA532799660200
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE BULK CARGO FLOOR PANEL Y300 FRAME 66 PANEL 161AF.  FLOOR PANEL 161AF FABRICATED ON STAM TRAVELER T13/1033870 IAW SRZ-25-005.  PANEL 161AF INSTALLED ON WC 53212738, PANEL PN FX A532799660200.
